Previous |  Up |  Next


Title: The Brouwer-Jordan theorem (English)
Author: Kulpa, H.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 85-90
Category: math
MSC: 55M20
MSC: 55M25
idZBL: Zbl 0805.55003
idMR: MR1287228
Date available: 2012-10-05T23:30:27Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_11.pdf 317.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo